MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. FLAIR ENDOVASCULAR STENT GRAFT

BARD PERIPHERAL VASCULAR, INC. FLAIR ENDOVASCULAR STENT GRAFT
Model Number FAS09050
Medical Device Problem Codes Break (1069); Positioning Failure (1158)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number for the malfunction was provided and a lot history review was performed.The device has been returned for evaluation; the evaluation confirmed a break and failure to deploy.Based upon the available information, a definitive root cause is unknown.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model fas09050 endovascular stent graft allegedly experienced a break and failed to deploy.This information was received from one source.The one malfunction involved one patient with no patient consequence.The 50 year old male patient¿s weight was not provided.

Brand Name
FLAIR ENDOVASCULAR STENT GRAFT
Common Device Name
ENDOVASCULAR STENT GRAFT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key9193015
Report Number2020394-2019-03947
Device Sequence Number3671816
Product Code PFV
UDI-Device Identifier04049519009032
UDI-Public(01)04049519009032
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberFAS09050
Device Catalogue NumberFAS09050
Device Lot NumberANCY3226
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2019
Initial Report FDA Received Date10/15/2019
Patient Sequence Number1